A Caltech Library Service

A note on the Griesmer bound

Baumert, L. D. and McEliece, R. J. (1973) A note on the Griesmer bound. IEEE Transactions on Information Theory, 19 (1). pp. 134-135. ISSN 0018-9448. doi:10.1109/TIT.1973.1054939.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Griesmer's lower bound for the word length n of a linear code of dimension k and minimum distance d is shown to be sharp for fixed k, when d is sufficiently large. For k ≤ 6 and all d the minimum word length is determined.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1973 IEEE. Reprinted with permission. Manuscript received April 10, 1972. This research was supported by the National Aeronautics and Space Administration under Contract NAS 7-100.
Funding AgencyGrant Number
Issue or Number:1
Record Number:CaltechAUTHORS:BAUieeetit73
Persistent URL:
Official Citation:L. Baumert and R. McEliece, "A note on the Griesmer bound (Corresp.)," in IEEE Transactions on Information Theory, vol. 19, no. 1, pp. 134-135, January 1973. doi: 10.1109/TIT.1973.1054939
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6539
Deposited By: Archive Administrator
Deposited On:12 Dec 2006
Last Modified:08 Nov 2021 20:34

Repository Staff Only: item control page